question-icon

What is the ideal dosage of Kigtropin HGH?

default
Posted on Wed, 13 May 2015
Question: Hi I'm taking kigtropin hgh 3iu per day, and have been for about 8 months

I'm 6-3 230lbs am I taking to much? Too little ? What do I need to watch for and is Kigtropin a good brand ?
doctor
Answered by Dr. Kathy Robinson (1 hour later)
Brief Answer:
human growth hormone

Detailed Answer:
Hello and thank you for your question.
Kigtropin is human growth hormone. It is not recommended that anyone take this supplement as it can have very serious side effects on the body. It can cause swelling in the arms and legs, enlargement of breast tissue in men, arthritis, abnormal growth of soft tissues in the body, carpal tunnel syndrome. It is also reported to increase muscle mass but not strength.
If you do take it then the dose you are on is an average one. I definitely would not suggest increasing it.
Because kigtropin is manufactured in China, the safety and accuracy of its contents are not reliable.
I suggest you consider stopping use of this hormone.
Dr. Robinson
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kathy Robinson (6 minutes later)
I haven't experienced any of the side effects that you mention.. I do notice tingling sometimes And soreness at the site of injection. What is happening with those symptoms ?
doctor
Answered by Dr. Kathy Robinson (32 minutes later)
Brief Answer:
local reaction

Detailed Answer:
Hello and thank yo for your follow up.
The tingling and soreness at the site of injection are probably just local reactions from the injection and nothing to worry about.
Regards,
Dr. Robinson
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Kathy Robinson

General & Family Physician

Practicing since :1989

Answered : 3526 Questions

premium_optimized

The User accepted the expert's answer

Share on
What is the ideal dosage of Kigtropin HGH?

Brief Answer: human growth hormone Detailed Answer: Hello and thank you for your question. Kigtropin is human growth hormone. It is not recommended that anyone take this supplement as it can have very serious side effects on the body. It can cause swelling in the arms and legs, enlargement of breast tissue in men, arthritis, abnormal growth of soft tissues in the body, carpal tunnel syndrome. It is also reported to increase muscle mass but not strength. If you do take it then the dose you are on is an average one. I definitely would not suggest increasing it. Because kigtropin is manufactured in China, the safety and accuracy of its contents are not reliable. I suggest you consider stopping use of this hormone. Dr. Robinson